PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 83 | 1 | 21-41
Tytuł artykułu

New oscillation criteria for first order nonlinear delay differential equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
New oscillation criteria are obtained for all solutions of a class of first order nonlinear delay differential equations. Our results extend and improve the results recently obtained by Li and Kuang [7]. Some examples are given to demonstrate the advantage of our results over those in [7].
Rocznik
Tom
83
Numer
1
Strony
21-41
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-07-20
poprawiono
1999-08-02
Twórcy
autor
  • Department of Applied Mathematics, Central South University of Technology, Changsha, Hunan 410083, P.R. China
autor
  • Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, P.R. China
Bibliografia
  • [1] A. Elbert and I. P. Stavroulakis, Oscillation and nonoscillation criteria for delay differential equations, Proc. Amer. Math. Soc. 123 (1995), 1503-1510.
  • [2] L. H. Erbe, Q. K. Kong and B. G. Zhang, Oscillation Theory for Functional Differential Equations, Dekker, New York, 1995.
  • [3] I. Győri and G. Ladas, Oscillation Theory of Delay Differential Equations with Applications, Clarendon Press, Oxford, 1991.
  • [4] G. S. Ladde, V. Lakshmikantham and B. G. Zhang, Oscillation Theory of Differential Equations with Deviating Arguments, Dekker, New York, 1987.
  • [5] B. T. Li, Oscillations of delay differential equations with variable coefficients, J. Math. Anal. Appl. 192 (1995), 312-321.
  • [6] B. T. Li, Oscillation of first order delay differential equations, Proc. Amer. Math. Soc. 124 (1996), 3729-3737.
  • [7] B. T. Li and Y. Kuang, Sharp conditions for oscillations in some nonlinear nonautonomous delay differential equations, Nonlinear Anal. 29 (1997), 1265-1276.
  • [8] X. H. Tang and J. H. Shen, Oscillation of first order delay differential equations with variable coefficients, J. Math. Anal. Appl. 217 (1998), 32-42.
  • [9] B. G. Zhang and K. Gopalsamy, Oscillation and nonoscillation in a nonautonomous delay-logistic equation, Quart. Appl. Math. 46 (1988), 267-273.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv83i1p21bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.